# SDR 98ZZZM615

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 8200 · Water Injection System
- Part: Cawi
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

FLT 163 - DFW-PNS - CREW WAS RELEASED FOR TAKEOFF OUT OF DFW EN ROUTE TO PNS, AS THE CREW BROUGHT UP POWER, CAPTAIN CALLED FOR CAWI ON.  CREW RECEIVED 2 LIGHTS, BUT NO TORQUE RISE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND ATTEMPTED TO FIRE THE CAWI SYSTEM.  CAWI SYSTEM DETERMINED TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE CAWI SYSTEM IAW MEL 82-1-2.  CONTROL NR 2130.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (M)
